# SDR UIEA2019010900053

- Difficulty date: January 9, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,912 hours, 20,125 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK  EICAS  WOULD NOT COOL IN MANUAL SHUT OFF TRIM AIR (REPEAT WRITEUP) SET BOTH PACKS TO NORMAL CONTROL TEMP( PERFORMED  ZONE TEMP CONTROL  AIR TEST IAW AMM 21-61-03 OPS CHECK ON NOT FAULTS OR MSG )
